Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 341, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2008, 9:11 PM EDT for Laurens County, Georgia. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2008, 9:11 PM EDT (01:11 UTC)
- Expired
- Jun 15, 2008, 10:00 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:20 PM EDT | TSTM WND DMG | 5 S Dublin, GA | 911 CENTER HAS RECEIVED SEVERAL REPORTS OF POWER LINES AND TRAFFIC SIGNALS DOWN ALONG HIGHWAY 441 SOUTH OF DUBLIN. |
| Jun 15, 9:39 PM EDT | HAIL 0.75 | 1 W Rentz, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 96 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 160111
SVRFFC
GAC175-160200-
/O.NEW.KFFC.SV.W.0341.080616T0111Z-080616T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
911 PM EDT SUN JUN 15 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR DUBLIN...
MOVING SOUTHWEST AT 7 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RENTZ
AND CADWELL.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3235 8306 3265 8301 3270 8284 3270 8283
3247 8274 3227 8282
TIME...MOT...LOC 0111Z 054DEG 6KT 3246 8293
$$3 follow-up statements
000
WWUS52 KFFC 160130
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
930 PM EDT SUN JUN 15 2008
GAC175-160200-
/O.CON.KFFC.SV.W.0341.000000T0000Z-080616T0200Z/
LAURENS GA-
930 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL LAURENS COUNTY...
AT 925 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RENTZ...MOVING SOUTHWEST AT 13 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF CENTRAL LAURENS COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3235 8306 3253 8303 3262 8302 3262 8301
3262 8286 3249 8283 3227 8282
TIME...MOT...LOC 0130Z 032DEG 11KT 3242 8295
$$000
WWUS52 KFFC 160138
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT SUN JUN 15 2008
GAC175-160200-
/O.CON.KFFC.SV.W.0341.000000T0000Z-080616T0200Z/
LAURENS GA-
938 PM EDT SUN JUN 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR CENTRAL LAURENS COUNTY...
AT 934 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS
STORM WAS LOCATED NEAR RENTZ...MOVING SOUTHWEST AT 9 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3235 8306 3249 8304 3249 8283 3245 8283
3244 8283 3227 8282
TIME...MOT...LOC 0138Z 042DEG 8KT 3239 8298
$$000 WWUS52 KFFC 160151 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 PM EDT SUN JUN 15 2008 GAC175-160200- /O.CON.KFFC.SV.W.0341.000000T0000Z-080616T0200Z/ LAURENS GA- 950 PM EDT SUN JUN 15 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR CENTRAL LAURENS COUNTY... AT 948 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR RENTZ...MOVING SOUTHWEST AT 9 MPH AND HAS WEAKENED. IT IS EXPECTED TO CONTINUE WEAKENING...ALTHOUGH PEA SIZED HAIL AND WIND GUSTS TO 40 MPH COULD STILL OCCUR AFTER 10 PM AS THIS STORM MOVES INTO SOUTHWEST LAURENS COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3235 8306 3244 8304 3243 8293 3231 8293 TIME...MOT...LOC 0150Z 042DEG 8KT 3237 8300 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 7:38 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jun 15, 7:38 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 PM EDT SUN JUN 15 2008 .UPDATE... ISSUING A QUICK UPDATE TO ADDRESS THE LINGERING CONVECTION IN THE NORTHEAST. THIS SHOULD BEGIN DISSIPATING AFTER THE SUN GOES DOWN. OTHERWISE NO SIGNIFICANT CHANGES MADE TO THE CURRENT FORECAST. && .PREV DISCUSSION... /ISSUED 630 PM EDT SUN JUN 15 2008/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... WEAK BOUNDARY REMAINS ACROSS CENTRAL GEORGIA THIS AFTERNOON. THIS BOUNDARY IS EXPECTED TO CONTINUE SLOWLY SINKING SOUTH AND DISSIPATING OVER NIGHT...BUT ENOUGH MOISTURE REMAINS IN PLACE OVER THE REGION FOR ISOLATED CONVECTION THIS EVENING...SCATTERED IN THE FAR SOUTHERN REACHES OF THE FORECAST AREA. WITH THE REMAINS OF THIS BOUNDARY EXPECTED TO BE IN THE VICINITY...ISOLATED TO SCATTERED CONVECTION IS POSSIBLE AGAIN MONDAY IN CENTRAL GEORGIA. PERSISTENT NORTHWESTERLY UPPER FLOW WILL HELP PUSH ANOTHER FRONTAL BOUNDARY INTO NORTH GEORGIA LATE MONDAY AND INTO CENTRAL GEORGIA TUESDAY. WITH LIMITED MOISTURE AVAILABLE AND NO DISTINCT UPPER LEVEL FORCING ACCOMPANYING THE FRONT...ANY SHOWERS OR THUNDERSTORMS SHOULD REMAIN ISOLATED TO SCATTERED IN COVERAGE. LONG TERM /WEDNESDAY THROUGH SUNDAY/... THE LARGE SCALE UPPER LEVEL PATTERN REMAINS BASICALLY UNCHANGED THROUGH THE EXTENDED FORECAST PERIOD WITH A PERSISTENT UPPER RIDGE OVER THE ROCKIES AND TROUGH ALONG THE EAST COAST. THIS KEEPS GEORGIA UNDER A NORTHWESTERLY UPPER FLOW. MODELS DO NOT HIGHLIGHT ANY SIGNIFICANT WAVES MOVING THROUGH THIS FLOW INTO THE REGION...SO IT IS HARD TO PINPOINT ANY BEST DAY FOR PRECIPITATION...BUT DIURNAL CONVECTION WILL BE A POSSIBILITY JUST ABOUT ANY DAY. AVIATION... NORTHWEST FLOW ALOFT UNDER DEEPENING POLAR VORTEX WILL PREVAIL FOR THE NEXT SEVERAL TAF VALID PERIODS. WEAK SFC BOUNDARY/FRONT BEING PUSHED SOUTH AS NW FLOW ALOFT STRENGTHENS. CONVECTION THIS EVENING WILL BE FOCUSED ALONG/SOUTH OF THIS BOUNDARY. THIS BOUNDARY WILL PUSH SOUTH OF THE CWA MON...SO LITTLE TO NO CONVECTION EXPECTED MON AFTERNOON. CEILINGS... VFR OUTSIDE OF TSRA ACTIVITY CENTRAL GA...MAINLY AFFECTING THE CSG AREA. CU FIELD MINIMAL ACROSS N GA AND LITTLE TO NO CONVECTIVE DEBRIS EVIDENT IN NORTHERN AREAS OF THE STATE. THUS...IT APPEARS WE MAY BE IN FOR SKC MUCH OF THE NIGHT ATL-AHN. MID/HIGH-LEVEL CONVECTIVE DEBRIS WILL LINGER CENTRAL GA...BUT DISSIPATE OVERNIGHT. LOW-LEVEL WIND FIELD VERY WEAK...BUT TRENDING TOWARD W-NW...BRINGING DRIER AIR INTO THE REGION. DO NOT FORESEE ANY PROBLEMS WITH CIGS TONIGHT OR EARLY MON AT THIS TIME. GFS MODEL SOUNDINGS SHOW PERSISTENT MOIST LAYER AROUND 750-800MB INTO MON...SO THERE SHOULD BE NO PROBLEM IN DEVELOPING A HIGH BASED CU FIELD MON AFTERNOON. VISIBILITY... VFR OUTSIDE OF SHRA/TSRA ACTIVITY. VISIBILITY PROBLEMS TONIGHT WILL BE MOST NOTICEABLE IN CENTRAL GA WHERE RAIN OCCURRED TODAY...ESPECIALLY CSG. LIGHT WINDS AND DECOUPLING WILL ALLOW FOR RADIATIONAL FOG DEVELOPMENT ATL-AHN...BUT NOTHING WORSE THAN MVFR EXPECTED AT THIS TIME. WX... WILL CARRY TSRA FOR CSG FOR AN HOUR...BUT ACTIVITY IS DRIFTING SOUTH AWAY FROM THE FIELD. WILL REMOVE MENTION OF TSRA FOR MCN AS AXIS OF DEVELOPMENT SHOULD REMAIN SOUTH OF THIS AREA. WILL NOT MENTION ANY TSRA MON ANYWHERE. NEXT UPSTREAM SHORT WAVE NOT PROGGED TO AFFECT THE ARAE UNTIL TUE NOW...AND EVEN THAT WILL BE MINIMAL. WINDS... BIGGEST CURRENT PROBLEM FOR TAFS...ESPECIALLY ATL. SFC TROUGH SOUTH OF ATL IN CENTRAL GA...BUT WEAK SFC LOW EVIDENT JUST SE OF ATL. THIS HAS KEPT ATL WINDS NW THROUGH THE AFTERNOON. THIS FEATURE IS PROGGED TO DISSIPATE AND WEAK HIGH PRESSURE TO THE NORTH SLIDES EAST OF THE AREA...BUT REDEVELOPS TO THE WEST EARLY MON. WIND FIELD VERY CHAOTIC AND LIGHT. WITH THE EXCEPTION OF ATL PLAN ON VRB03KT OR CALM WINDS TONIGHT. EXPECT BRIEF PERIOD OF NE-SE WINDS FOR ATL...THEN RETURNING TO SW BEFORE MORNING AND REMAINING SW-W IN ADVANCE OF NEXT UPSTREAM TROUGH FOR REMAINDER OF TAF VALID PERIOD. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 91 66 89 62 / 20 5 10 10 5 ATLANTA 69 90 70 87 62 / 10 5 10 10 5 BLAIRSVILLE 60 86 62 82 54 / 20 5 20 10 10 CARTERSVILLE 63 90 65 86 54 / 10 5 20 10 10 COLUMBUS 70 92 70 91 67 / 20 10 10 20 5 GAINESVILLE 67 89 68 87 61 / 20 5 20 10 10 MACON 68 92 69 95 65 / 30 20 10 20 5 ROME 65 92 65 88 59 / 10 5 20 10 10 PEACHTREE CITY 64 90 65 89 57 / 20 5 10 10 5 VIDALIA 70 91 70 94 67 / 50 30 20 20 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 20
In the hours before
Special weather statement, Jun 15, 6:29 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 629 PM EDT SUN JUN 15 2008 GAZ090-152300- 629 PM EDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN CHATTAHOOCHEE COUNTY UNTIL 700 PM EDT... AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMESTOWN...MOVING SOUTH AT 9 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS CHATTAHOOCHEE COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FORT BENNING...FORT BENNING SOUTH AND JAMESTOWN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 15, 6:46 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
646 PM EDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL COLUMBUS 32.47N 84.97W
06/15/2008 E0.75 INCH MUSCOGEE GA PUBLIC
0625 PM HAIL 5 SE COLUMBUS 32.42N 84.91W
06/15/2008 E0.88 INCH MUSCOGEE GA PUBLIC
&&
20Special weather statement, Jun 15, 7:40 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 PM EDT SUN JUN 15 2008 GAZ014-160015- 740 PM EDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN DAWSON COUNTY UNTIL 815 PM EDT... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL DAWSON COUNTY...MOVING SOUTH AT 9 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DAWSON COUNTY THROUGH 815 PM EDT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 15, 7:49 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 749 PM EDT SUN JUN 15 2008 GAZ097-160015- 749 PM EDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN LAURENS COUNTY UNTIL 815 PM EDT... AT 748 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MINTER. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MINTER...BREWTON AND EAST DUBLIN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 15, 8:34 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 834 PM EDT SUN JUN 15 2008 GAZ097-160100- 834 PM EDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN EASTERN LAURENS COUNTY UNTIL 900 PM EDT... AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MINTER...MOVING SOUTHWEST AT 3 MPH. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS EASTERN LAURENS COUNTY...INCLUDING THE CITIES OF MINTER...BREWTON...EAST DUBLIN AND DUBLIN. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM CRITERIA...WHICH IS HAIL THE SIZE OF PENNIES OR LARGER OR DAMAGING WIND GUSTS OF 58 MPH OR HIGHER.
Special weather statement, Jun 15, 9:02 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 902 PM EDT SUN JUN 15 2008 GAZ097-160130- 902 PM EDT SUN JUN 15 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN LAURENS COUNTY UNTIL 930 PM EDT... AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER DUBLIN...MOVING SOUTHWEST AT 7 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS LAURENS COUNTY THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EAST DUBLIN AND DUBLIN. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS LAURENS COUNTY...INCLUDING THE CITIES OF EAST DUBLIN AND DUBLIN. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:46 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 44 min |
| Jun 15, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Warren | 50 min |
| Jun 16, 12:47 AM EDT | Flash Flood Warning | FFC | Crawford | 5 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.